Journal article icon

Journal article

Resonances in a spring-pendulum: algorithms for equivariant singularity theory

Abstract:
A spring-pendulum in resonance is a time-independent Hamiltonian model system for formal reduction to one degree of freedom, where some symmetry (reversibility) is maintained. The reduction is handled by equivariant singularity theory with a distinguished parameter, yielding an integrable approximation of the Poincaré map. This makes a concise description of certain bifurcations possible. The computation of reparametrizations from normal form to the actual system is performed by Gröbner basis techniques.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0951-7715/11/6/009

Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Department:
NDM
Sub department:
Human Genetics Wt Centre
Role:
Author
Journal:
NONLINEARITY More from this journal
Volume:
11
Issue:
6
Pages:
1569-1605
Publication date:
1998-11-01
DOI:
EISSN:
1361-6544
ISSN:
0951-7715
Language:
English
Pubs id:
pubs:68443
UUID:
uuid:8e3f27c6-4457-40a2-a787-d878b509d50f
Local pid:
pubs:68443
Source identifiers:
68443
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP